# SDR AALA20140707002

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,506 hours, 13,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32103
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STATION 1210 & STRINGER 34L IS AN IMPROPER DOUBLER FOR CIRCUMFERENTIAL BUTT SPLICE AREA IAW SRM 53-00-01-2R-1.  REPLACED DOUBLER IAW EA B767-53-035619.
